# SDR DHL2002708007

- Difficulty date: June 5, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG NR 1 FIRE DETECTION GROUND FAULT LIGHT FLASHES IN FLIGHT.  REPOSITIONED ENG NR 1 FIRE LOOP AND REMOVED AND REPLACED NR 1 GROUND FAULT LENS COVER WITH NEW LENS COVER.  NO FAULTS DETECTED, OPS CHECKS GOOD IAW MM 26-11-000.
